# SDR REXA2018012500048

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 10,249 hours, 7,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF50830905
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FACING EXIT SIGN DAMAGED.  R & R THE SIGN IAW AMM 33-51-05. OPS CHECKED GOOD.
